# SDR DALA2024052305438

- Difficulty date: May 20, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 312-350 Lbl56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3726, CORROSION LEVEL 2 AT MOP SILL AT STA 312 TO STA 350 LBL 56 WL 208 MULTIPLE AREAS. CORRECTIVE ACTION: REMOVED AND INSTALLED NEW MOP SILL ON STA 312 TO STA 350 LBL 56 WL 208 IAW B737-800 SRM 51-40-02-0G AND DWG 141A8110 REV- O. (LP 0352067)
